# SDR AALA20111020TUL06

- Difficulty date: October 15, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 64,252 hours, 33,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CEILING PANEL EMERGENCY LIGHT AT ROW 5 INOPERATIVE.  REPLACED LAMP FOR RIGHT CEILING PANEL EMERGENCY LIGHT AT ROW 5.  OPS CHECK NORMAL.
